MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC
Model Number TEM3015G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Pelvic Inflammatory Disease (2000); Urinary Tract Infection (2120); Hernia (2240); Fungal Infection (2419)
Date of Event 03/13/2015
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, a treatment of rectocele and elytrocele vaginally was done.Placement of a plate attached to the four cardinal corners and reinforcing the vaginal wall.Longitudinal colpotomy and incision of the vaginal fork were also done.In 2016, there was a recurrence of eventration of the abdominal wall operated by laparoscopic approach.It was noted that the exploration finds a large area of supra and periumbilical weakness with areas of disinsertion of the initial prosthesis.Suturing and an insertion of a prosthesis cut with adapted to the size of the eventration were done.In 2019, the patient experienced significant pain in lower lumbar and pelvic headaches corresponding to headaches on prosthetic material placed vaginally in 2015.Promontofixation was done.In 2021, the patient's condition has deteriorated a lot.Pelvic and lower back pain and burning were almost permanent and treated with a tramadol tablet every 12 hours.A repeated urinary tract infections (uti), even two per month despite one sachet of monuril per week.In addition, since (b)(6) 2024 fungal infections every month treated with fluconazole.The patient has difficulty walking with stiff joints and permanent fatigue and slow transit with very difficult manual defecation.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PROGRIP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21368075
Report Number9615742-2025-00121
Device Sequence Number8564584
Product Code FTL
UDI-Device Identifier10884521177741
UDI-Public10884521177741
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberTEM3015G
Device Catalogue NumberTEM3015G
Device Lot NumberSPI0938X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date02/12/2025
Date Device Manufactured10/07/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale